advertisement
Question
Posted by: KAREN | 2010/10/25

Spotting

I am 46 and have never had problems with menstruating, every 26 days on the dot for a max of 3 days, no pain no moods just another day. But the last few months I have had the usual 3 days and then about a week later suddenly I have a bit of spotting (more a brownish colour) why would this be happening, is it something to be concerned about ? Thank you so much for your time !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a polyp or ther problem with the uterus. See your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/10/26

It could be a polyp or ther problem with the uterus. See your gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/10/26

It could be a polyp or ther problem with the uterus. See your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement